Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 1, Pages 35-40
http://dx.doi.org/10.1155/S0161171284000041

Weak openness and almost openness

Department of Mathematics, Francis Marion College, Florence 29501, South Carolina, USA

Received 29 June 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David A. Rose, “Weak openness and almost openness,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 1, pp. 35-40, 1984. https://doi.org/10.1155/S0161171284000041.